# SDR L1GA200000176

- Difficulty date: July 14, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- Aircraft time: 76,336 hours, 70,472 cycles
- System (JASC): 2140 · Heating System
- Part: Seal
- Condition: Misaligned
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3 TO LAX RETURNED TO FIELD DUE TO HIGH TEMP IND IN THE TAIL SECTION.  RT HEAT EXCHANGER EXPANSION SEAL MISALIGNED.  REPOSITIONED RET TO SERVICE.  RUN CHECKS GOOD.
